# SDR CA991027043

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drive Shaft
- Part number: S613520600046
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT 80 PERCENT TORQUE, NR 1 ENGINE LOST POWER AND ROTORCRAFT LANDED ON SINGLE ENGINE.  POST-FLIGHT INVESTIGATION REVEALED THAT NR 1 DRIVESHAFT HAD SEPARATED FROM THE TRANSMISSION INPUT DUE TO TRANSMISSION INPUT GEAR SEIZING.
